MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.6913-25

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2026

A Case of Immunoglobulin A Vasculitis Induced by Ethambutol.

Nakagawa Kazuhiko, Ikeda Takuma, Yoshida Yuki, Yano Shohei, Takahashi Shota, Yamano Takafumi, Ogimoto Tatsuya, Hwang Moon Hee

СтатьяПеревод в очереди

Аннотация

Immunoglobulin A vasculitis (IgAV) is a systemic vasculitis characterized by IgA deposition within the vessel walls. In recent years, an increasing number of IgAV cases associated with tuberculosis infection have been reported. We present the case of a 72-year-old man who developed IgAV after the initiation of treatment for pulmonary tuberculosis, with ethambutol considered to be the causative agent based on the clinical course. In most cases, it is difficult to identify the exact etiology of IgAV, and no standardized management strategy has yet been established. Nevertheless, when drug-induced IgAV cannot be excluded, discontinuation of the suspected drug should be prioritized.

Для цитирования: Nakagawa Kazuhiko, Ikeda Takuma, Yoshida Yuki, Yano Shohei, Takahashi Shota, Yamano Takafumi, Ogimoto Tatsuya, Hwang Moon Hee. A Case of Immunoglobulin A Vasculitis Induced by Ethambutol.. Internal medicine (Tokyo, Japan). 2026. DOI: 10.2169/internalmedicine.6913-25.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.